Covering theorems for finite non-abelian simple groups, I
Colloquium Mathematicum, Tome 32 (1974) no. 1, pp. 39-48
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. L. Brenner 1 ; M. Randall 1 ; J. Riddell 1
@article{10_4064_cm_32_1_39_48,
author = {J. L. Brenner and M. Randall and J. Riddell},
title = {Covering theorems for finite non-abelian simple groups, {I}},
journal = {Colloquium Mathematicum},
pages = {39--48},
year = {1974},
volume = {32},
number = {1},
doi = {10.4064/cm-32-1-39-48},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-1-39-48/}
}
TY - JOUR AU - J. L. Brenner AU - M. Randall AU - J. Riddell TI - Covering theorems for finite non-abelian simple groups, I JO - Colloquium Mathematicum PY - 1974 SP - 39 EP - 48 VL - 32 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-32-1-39-48/ DO - 10.4064/cm-32-1-39-48 LA - en ID - 10_4064_cm_32_1_39_48 ER -
J. L. Brenner; M. Randall; J. Riddell. Covering theorems for finite non-abelian simple groups, I. Colloquium Mathematicum, Tome 32 (1974) no. 1, pp. 39-48. doi: 10.4064/cm-32-1-39-48
Cité par Sources :